# SDR 249TR0104

- Difficulty date: January 3, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,164 hours, 27,354 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT WILL NOT FOLLOW COMMANDED INPUTS FROM PILOT AND FLIGHT DIRECTOR.  RESET STABILIZER TRIM CIRCUIT BREAKER.  SYSTEM TESTS GOOD PER MM 22-11-01.
